# SDR 08FDEA02352

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: A53988524204
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOTS AT AFT FACE OF LT CROSS STRUT C85 REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-00.
